GONG Zheng, LUO Yiyuan, LAI Xuejia, CHEN Kefei. On the Security of Double-Block-Length Hash Functions with Rate 1[J]. Chinese Journal of Electronics, 2012, 21(3): 566-570.
Citation: GONG Zheng, LUO Yiyuan, LAI Xuejia, CHEN Kefei. On the Security of Double-Block-Length Hash Functions with Rate 1[J]. Chinese Journal of Electronics, 2012, 21(3): 566-570.

On the Security of Double-Block-Length Hash Functions with Rate 1

  • Received Date: 2011-07-01
  • Rev Recd Date: 2012-02-01
  • Publish Date: 2012-07-25
  • The security of double-block-length hash functions with rate 1, which are based on a block cipher with a block length of n bits and a key length of 2n bits, was analyzed by Satoh et al. and Hirose. In this paper, we reconsider the security of this general class of hash functions (named FDBL-II for brevity). The new counter-examples and attacks are presented on FDBL-II, which reveal some flaws in the necessary conditions proposed by Satoh et al. and Hirose. Moreover, our analysis shows that all rate-1 hash functions in FDBL-II fail to be optimally (second) preimage resistant. Finally, the necessary conditions are revised for ensuring that a subclass of hash functions in FDBL-II can be optimally secure against collision attacks.
  • loading
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (345) PDF downloads(930) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return